# SDR FDKA2010013100019

- Difficulty date: January 31, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,273 hours, 18,523 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDSHIELD SQUEALING IN FLIGHT.  MX RETORQUED WINDSHIELD.
